Spousal Support

My husband has been suffering from Sweet's Syndrome for more than five years. It comes and goes, better sometimes, worse other times, as you all know, I'm sure!! He's been on prednisone for five years, too, and his moods have become more amplified also! Other drugs don't work so there's no alternative to the prednisone. He's currently in the hospital for pancreatitis which the doctor thinks may have been caused by the Sweet's. He became extremely dehydrated from the pancreatitis and his kidneys have shut down. Has any of you dealt with these kind of complications before?

3 Replies

oldestnewest
  • Hi TDTURNER,

    I'm sorry to hear that your husband is so ill.

    Unfortunately, prednisone can affect mood, and as you probably already know, can have lots of side-effects in the longer term.

    You mention that your husband has tried other medications, but they haven't worked. There are some medications that can be very useful in the treatment of persistent or difficult-to-treat SS, particularly ANAKINRA (Kineret). However, not all doctors are familiar with these treatments as some of them have only been started to be used to treat SS over the past few years: helpforsweetssyndromeuk.wor...

    SS can affect internal organs, but SS affecting the pancreas is very rare. I'll post a message on our FB group to see if anyone else has developed pancreatitis as a result of SS.

    Michelle.

  • Thank you, Michelle! I truly appreciate your kind words! We're looking for any information at this point. I will discuss Anakinra with the doctor.

    Donna

  • All the best, Donna. I hope the docs find a treatment that helps your hubby.

You may also like...